Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hello My name is Lois Urso. I just started taking

Hello My name is Lois Urso. I just started taking Mirtazapine this past Monday, September 17, 2018. I was prescribed this medication by my neurologist for sleep, as I struggle terribly getting any sleep at all over the past 15+ years.

I noticed after a week that my clothes were not fitting right, and I am careful as to what I eat because I have genetically high cholestral. I got on the scale yesterday, and I weighed 153.4, which is 5.4 over my standing weight. Today I weighed 160.2 pounds. I am so upset!!! This happened to me while taking Lexapro in 2008. I went from 115 lbs. to 168 lbs. in six months. My doctor just kept telling me I was lying and making excuses for over eating. My medical record speaks for itself. I have been able to go from 168 lbs. to 149 lbs. and kept it there since 2012.

This is from this medication isn't it?
Wed, 26 Sep 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi my name jorge and i take various medication ex mycophenolate urso forte zenpep at this time am running out of med plus i take insulin 2 kind novolog flex pen and lantus solostar do u by anychance know how can i get some of this med at any program i dont have no medical insurance or a job at this time and i really need help

doctor1 MD

My mother just started to use Macular Vitamins (PRN) she had her usual blood work done at the doctors office. kidney count was way too low. does this vitamin have an interaction with her other meds. Valsartan/Diovan HCT - 160/12.5 Cilostazol/Pletal Pravastatin Sodium/Pravachol Ursodiol (Urso Forte) Lasix 20mg tablets(Furosemide)

doctor1 MD

Hello - My mother was diagnosed with autoimmune cholangiopathy in 2005. She began her treatment with prednisone and responded positively to it and was then take off of the prednisone. After being take off, her liver levels elevated again and was put back on steroids and is now on Urso and Imuran for the rest of her life. Since 2008 she has been experiencing sporadic nausea which has become increasingly debilitating this last month. Can you please give me a prognosis for autoimmune choloangiopathy in patients who are being treated for it?

Loading Online Doctors....